MAUDE Adverse Event Report: BECTON DICKINSON INJECTOR LUER LOCK N35C; CLOSED ANTINEOPLASTIC AND HAZARDOUS DRUG RECONSTITUTION AND TRANSFER SYSTEM

BECTON DICKINSON INJECTOR LUER LOCK N35C; CLOSED ANTINEOPLASTIC AND HAZARDOUS DRUG RECONSTITUTION AND TRANSFER SYSTEM
Catalog Number 515004
Medical Device Problem Code Connection Problem (2900)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/14/2025
Type of Reportable Event Malfunction
Event or Problem Description
Injector was disconnected från the hose and cytostatics have leak.Had happens couple of times before.During use additional information: was patient or user harmed? if yes, please explain: no.Please provide the batch# information for another reported incident (had happens couple of times before.).Just info from nurses.No samples saved.Please provide the date of event of another reported incident (had happens couple of times before.) is this occurred single patient or different patient: no dates available please clarify exactly where leak occurred? see sfdc complain.Please verify did you used the infusion clamp to secure the connection of the injector and connector.Unknown.Was there any breakage/damage in the injector/connector? unknown.Please confirm, was the injector engaged with a mating connector when the pressure was applied to the syringe? unknown.Have you ensured, the injector was connected properly? were there any connection issues? (loose or tight) unknown.Both injector and connector were disconnected from tubing? or injector disconnector from connector? unknown.Kindly provide the connector material# and batch#.Please see sfdc.Was there any infection observed following the medication? no.How was the treatment successfully finalized for the customer? well.Please provide picture / video sample if available.No available.
 
Additional Manufacturer Narrative
Initial mdr submission.A follow up mdr will be submitted if additional information, a device evaluation, or a device history review is completed.The actual date of event is unknown.The date received by manufacturer was entered into the date of event field.
 
Additional Manufacturer Narrative
(b)(4) follow up mdr for device evaluation: no photos or physical samples that display the reported condition were available for investigation.A device history review was performed for lot 2405001.No deviations or non-conformances were identified during the manufacturing process that could have contributed to the reported event.Product undergoes a series of visual and functional evaluations throughout the manufacturing process, including verification that all critical dimensions are within specification such as luer threading.Testing results were reviewed for the reported lot and results were found to be acceptable.Retained samples of lot 2405001 were used for additional evaluation.All product was visually inspected, no defects were observed, and luer threading was verified to meet required specification.Based on the available information, we are not able to identify a root cause related to our manufacturing process at this time.Complaints received for this device and reported condition will be monitored by our quality team for signs of emerging trends.
 
Event or Problem Description
No additional information.

Brand Name
INJECTOR LUER LOCK N35C
Common Device Name
CLOSED ANTINEOPLASTIC AND HAZARDOUS DRUG RECONSTITUTION AND TRANSFER SYSTEM
Manufacturer (Section D)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
Manufacturer (Section G)
BECTON DICKINSON, S.A.
camino de valdeolivia
s/n
san agustin de guadalix
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key21934172
Report Number3003152976-2025-00165
Device Sequence Number5192487
Product Code ONB
UDI-Device Identifier00382905150043
UDI-Public(01)00382905150043(11)240509(17)261031(10)2405001
Combination Product (Y/N)N
Initial Reporter CountrySW
PMA/510(K) Number
K140591
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/09/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number515004
Device Lot Number2405001
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/14/2025
Supplement Date Received by Manufacturer06/09/2025
Initial Report FDA Received Date04/30/2025
Supplement Report FDA Received Date06/13/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/09/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown